Title: A simple game to derive lognormal distribution
Authors: Omey, Edward
Van Gulck, Stefan
Issue Date: 2007
Series Title: International J. Math. Education Sci. Techn. vol:35 issue:5 pages:689-695
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Faculty of Economics and Business (FEB) - miscellaneous
Research Centre for Mathematical Economics, Econometrics and Statistics, Campus Brussels (-)

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.